Structure of Quasivariety Lattices. II. Undecidable Problems

A. V. Kravchenko, A. M. Nurakunov, M. V. Schwidefsky

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Sufficient conditions are specified under which a quasivariety contains continuum many subquasivarieties having an independent quasi-equational basis but for which the quasiequational theory and the finite membership problem are undecidable. A number of applications are presented.

Original languageEnglish
Pages (from-to)123-136
Number of pages14
JournalAlgebra and Logic
Volume58
Issue number2
DOIs
Publication statusPublished - 15 May 2019

Keywords

  • independent basis
  • membership problem
  • Q-universality
  • quasi-identity
  • quasivariety
  • undecidable theory
  • UNIVERSAL QUASIVARIETIES

Fingerprint

Dive into the research topics of 'Structure of Quasivariety Lattices. II. Undecidable Problems'. Together they form a unique fingerprint.

Cite this